# SDR SWAA2025123038777

- Difficulty date: November 22, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS 312 - 344, LBL 56, WL 208.1 AT FWD GALLEY AREA.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, DWG 141A8110, SHEET 11, REV -, AND DWG 141A8230, SHEET 7, REV -.
